GoodSense® All Day Allergy Relief, Cetirizine HCl Tablets 10 mg

SKU# 29105m

GoodSense® All Day Allergy Relief, Cetirizine HCl Tablets 10 mg

SKU# 29105m
3.7 out of 5 Customer Rating
$5.99 - $20.99
-
+
GoodSense® All Day Allergy Relief, Cetirizine HCl Tablets 10 mg
$5.99 - $20.99
  • Select Styles for Availability
This product is HSA eligible

Frequently bought together

Compare to Active ingredient of Zyrtec®, Cetirizine HCI 10 mg. The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare GoodSense® All Day Allergy to the active ingredient of Zyrtec®. These allergy pills are original prescription strength and gluten free. Cetirizine hydrochloride is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

An allergy is a sensitivity to a substance that is normally harmless. Flowers, trees, a family pet, or dust are examples of things that can cause an allergy. All Day Allergy provides up to 24 hours of temporary relief. GoodSense® All Day Allergy Relief, Cetirizine HCl Tablets 10 mg temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat. Also temporarily relieves common indoor and outdoor allergy symptoms.

Compare to Active ingredient of Zyrtec®, Cetirizine HCI 10 mg. The active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Compare GoodSense® All Day Allergy to the active ingredient of Zyrtec®. These allergy pills are original prescription strength and gluten free. Cetirizine hydrochloride is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.

You might also like

Other items in this category